# SDR AALA202110204666

- Difficulty date: October 18, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 787-9
- Aircraft serial: 40638
- Aircraft time: 15,616 hours, 1,746 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7110121H01
- Part serial: 4411
- Condition: Failed
- Location: Right
- Part time: 17,859 hours, 2,011 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PACK MODE R EICAS AND PACK ACM R STATUS MESSAGE WITH BRIEF CABIN ODOR. REPLACED RH AIR CYCLE MACHINE WITH SERVICEABLE UNIT IAW AMM 21-52-02, OPS CHECK GOOD.
